Hey guys, I decided to get off TRT after 2 years because this last year included some scary symptoms like high blood pressure, panic attacks, and palpitations/tachycardia episodes.
My primary doc was telling me to get off Test for two years but I never wanted to, I loved TRT until $hit hit the fan. I have some thoughts on why I experienced my sides...2nd child born, masters degree, leadership roles at work...STRESS.
Combined with abruptly stopping asthma meds after 10 years (inhaled corticosteroid) while continuing to take TRT for a year after stopping Beclomethasone (corticosteroid).
My doc assumed adrenal insufficiency and ONLY tested plasma ACTH, no Cortisol or DHEA.
I believe my adrenals were and still are whacked out.
The last 3 months on TRT included hypoglycemia (49, 50, 55 BG readings) after exercise, insomnia, chest pains, neuropathy, anxiety, indigestion.
Since stopping TRT 3 1/2 months ago, hypoglycemia still happens (CT ruled out insulinoma, Endo says reactive hypo). But most worrisome is low BLOOD PRESSURE 90/55 sitting and I get lightheaded when standing up sometimes see black and get dizzy. My arms seem to tingle and lack circulation but my legs are fine. Squatting to standing feel like passing out briefly.
CT scan of head is negative, carotid ultrasound clear, leg ultrasounds good, cardiologist says my bradycardia is normal 40 or sometimes lower during sleep, 40-50 day resting. He says my heart is healthy from exercise test,EKG's, holster monitoring, and ultrasound of valves.
Anyone experience low BP, circulatory issues, lightheadedness, after stopping TRT?
After 10 years of mild-moderate cycles, 2 years clomid therapy, and 2 years TRT, my natural levels are just under 400 off TRT for last few months.
The goal is all natural, Endo will be working with me.
34 year old, athlete my whole life.